# SDR DALA1114310191

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 66,085 hours, 9,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FROM ROWS 21AB THROUGH 31AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN BATTERY PER AMM.  SYSTEM OPERATION IS NORMAL.
